# SDR ASOA051084

- Difficulty date: December 11, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: E00521086SNE
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM AGS-ATL, WHILE ATTEMPTING TO RETRACT GEAR, THE CREW RECEIVED A LEFT MAIN GEAR INDICATION.  THE QRH WAS COMPLIED WITH AND THE FLIGHT ATTENDANT PERFORMED A VISUAL INSPECTION TO CONFIRM THE GEAR DOOR WAS DOWN.  THE GEAR WAS RECYCLED AND THE CREW RECEIVED THREE GREENS ON THE INDICATION PANEL.  AN EMERGENCY WAS DECLARED WITH EMERGENCY VEHICLES DISPATCHED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REPAIRED THE LEFT 11 GAA CONNECTOR PLUG AND REPINNED THE UPLOCK BOX.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
